Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 10 / Issue 9

available in:   PDF (101 kB) PS (103 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-010-09-1294


On the Decomposition of Boolean Functions via Boolean Equations

Sergiu Rudeanu (Faculty of Mathematics and Computer Science, The University of Bucharest, Romania)

Abstract: We propose an alternative solution to the problems solved in [1]. Our aim is to advocate the efficiency of algebraic methods for the solution of the Boolean equations which occur in the decomposition of Boolean functions.

Keywords: Boolean decomposition, Boolean equation, Boolean function

Categories: E.2, G.2